# SDR DALA2017010500099

- Difficulty date: July 13, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,977 hours, 31,178 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE 620PB COUNTERSINK. (2EA) CORROSION ON FUEL ACCESS PLATE 620PB COUNTERSINK WAS REMOVED AND MEASURE AND FOUND TWO HOLES OUT OF LIMITS .608" AND .613". THEREFORE WERE REPAIRED WITH BUSHINGS PER SRM 57-10-01.
